# SDR A6WA200840272

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Worn
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TRAILING EDGE RUB STRIP IS WORN ON NOSE ACCESS COWL UPPER.  (M)  REPLACED IAW CMM TASK 71-14-01-300-814-A01 REPAIR SR5091.
